Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

August 9, 2012Floyd County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 9, 2012, 11:32 AM EDT for Floyd County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2012, 11:32 AM EDT (15:32 UTC)
Expired
Aug 9, 2012, 12:00 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA

County Floyd County, GA

The radar

The Atlanta radar (KFFC), 109 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2486 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2486 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

452 
WWUS82 KFFC 091532
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1132 AM EDT THU AUG 9 2012

GAZ019-091600-
1132 AM EDT THU AUG 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN FLOYD
COUNTY UNTIL NOON EDT...

AT 1130 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CAVE SPRING...MOVING NORTHEAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS FLOYD COUNTY...INCLUDING AREAS AROUND CAVE
SPRING...LINDALE...ROME...COOSA AND ARMUCHEE. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3445 8513 3419 8504 3412 8505 3409 8516
      3410 8516 3410 8525 3408 8526 3408 8542
      3409 8543 3422 8546
TIME...MOT...LOC 1532Z 238DEG 18KT 3411 8541

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 10:00 AM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Aug 9, 10:00 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1000 AM EDT THU AUG 9 2012

.UPDATE...
APPROACHING SHORT WAVE WILL ALLOW FOR SCATTERED SHOWERS AND STORMS
TODAY WITH GUSTY WINDS AND FREQUENT LIGHTNING EXPECTED. SOME STORMS
LIKELY TO GET STRONG AND POSSIBLY LOW END SEVERE.
BDL

&&

.PREV DISCUSSION... /ISSUED 736 AM EDT THU AUG 9 2012/

SHORT TERM /TODAY THROUGH FRIDAY NIGHT/...
THE SHORT TERM WILL BE DOMINATED BY A MID LEVEL LOW THAT SETS UP
OVER THE GREAT LAKES...WHICH BEGINS AS A STRONG SHORTWAVE WAVE
WORKING ITS WAY AROUND THE LONG WAVE TROUGH INITIALLY CENTERED OVER
EASTERN CANADA. AS THE WAVE DIGS TOWARD THE WESTERN GREAT
LAKES...IT CUTS OFF AND DEEPENS INTO THE AFOREMENTIONED MID LEVEL
LOW. GENERAL TROUGHINESS CONTINUES TO DOMINATE THE EASTERN THIRD
OF THE COUNTRY...BETWEEN RIDGES CENTERED OVER THE ATLANTIC AND
DESERT SOUTHWEST. AS THE WAVE INITIALLY PUSHES TOWARD THE GREAT
LAKES...IT PUSHES A SHORTWAVE AT THE BASE OF THE TROUGH ACROSS THE
SOUTHEAST. AS THE LOW CUTS OFF AND DEEPENS ON FRIDAY...A SURFACE
LOW DEVELOPS OVER THE OHIO VALLEY AND WILL OCCLUDE DURING THE DAY
ON FRIDAY...AND AS A MORE SIGNIFICANT SHORTWAVE DEVELOPS...THE
ASSOCIATED SURFACE FRONT MOVES TOWARD NORTH GEORGIA FRIDAY
AFTERNOON. GFS AND ECMWF ARE IN DECENT AGREEMENT...WHILE THE NAM
IS A LITTLE SLOWER AND A LITTLE DEEPER WITH THE GREAT LAKES LOW.
WITHOUT SUPPORT FROM THE OTHER GUIDANCE FOR THE NAM...HAVE LEANED
MORE TOWARD THE GFS THROUGH THE SHORT TERM.

PW VALUES HAVE DROPPED BACK TO NEAR 1.5 INCHES FROM THE 2+ INCHES WE
HAVE BEEN EXPERIENCING OVER THE LAST SEVERAL DAYS. ADDITIONALLY...AS
ERNESTO CONTINUES TO MOVE INLAND AND THE ATLANTIC RIDGE STRENGTHENS
TOWARD THE GULF...WE BEGIN TO LOSE THE DEEP TROPICAL MOISTURE
FEED...AT LEAST FOR THE TIME BEING BEFORE THE NEXT SLUG OF MOISTURE
IN THE EASTERN CARIBBEAN MOVES UP TOWARD THE SOUTHEAST. FOR TODAY...
THE SHORTWAVE SHOULD INDUCE SHOWERS AND THUNDERSTORMS BUT HAVE LEFT
POPS AT HIGH CHANCE AT BEST FOR THIS AFTERNOON. CAPES REMAIN THE
HIGHEST...AROUND 2000 J/KG...ACROSS SOUTH AND CENTRAL GEORGIA SO
HAVE THE HIGHEST POPS IN SOUTHERN ZONES. CANNOT RULE OUT STRONG TO
AN ISOLATED SEVERE STORM ESPECIALLY IN THAT AREA TODAY. AS HAS BEEN
THE CASE THE PAST FEW DAYS...MET GUIDANCE REMAINS ON THE COOL SIDE
AND WITH THE MASS FIELDS...HAVE LEANED TOWARD THE SLIGHTLY WARMER
MAV FOR HIGHS TODAY.

THE MORE SIGNIFICANT SHORTWAVE ALONG WITH THE SURFACE FRONT MOVE
INTO NORTH GEORGIA FRIDAY AFTERNOON AND EVENING. WITH THE STRONGER
LOW ON THE NAM...MET POPS ARE HIGHER THAN MAV BUT GIVEN OVERALL
AGREEMENT IN THE GENERAL PICTURE AS WELL AS WIDESPREAD POPS AND PW
VALUES INCREASING AGAIN TO NEAR 2 INCHES...HAVE BROUGHT LIKELY POPS
ACROSS THE AREA. WITH WEAK DEEP LAYER SHEAR PUSHING INTO NORTH
GEORGIA AHEAD OF THE SHORTWAVE AND MODERATE CAPES OF ABOUT 1500
J/KG...THE CHANCE OF SEVERE THUNDERSTORMS INCREASES SOMEWHAT AND SPC
HAS PUT AREAS NORTHEAST OF ATLANTA IN A DAY2 SLIGHT RISK. HOWEVER...
BEST SEVERE POTENTIAL WILL BE FURTHER NORTHEAST CLOSER TO THE
SURFACE AND UPPER LOW. THERE IS A MORE MARKED DIFFERENCE BETWEEN
PROGGED HIGH TEMPS ON THURSDAY...WITH THE MET AGAIN ON THE COOLER
SIDE. HAVE AGAIN LEANED TOWARD THE WARMER MAV. THE MORE NOTICEABLE
CHANGE WILL COME FRIDAY NIGHT INTO NORTH GEORGIA BEHIND THE FRONT...
AS DEWPOINTS DROP INTO THE LOWER 60S. THIS DRIER AIR WILL START A
TREND OF COOLER NIGHTS AND MUCH MORE PLEASANT AFTERNOONS. SEE
EXTENDED DISCUSSION BELOW.

TDP

LONG TERM /SATURDAY THROUGH WEDNESDAY/...
DOES NOT APPEAR TO BE MUCH CHANGE IN THE LARGE SCALE PATTERN
EXPECTED NEXT WEEK. LONG WAVE TROUGH STILL PROGGED TO REMAIN OVER
THE ERN CONUS ALBEIT WITH SMALLER AMPLITUDE. SHORT WAVE AND ASSOCIATED
FRONT DISCUSSED ABOVE SHOULD MOVE THROUGH THE STATE SAT AND SAT
NIGHT WITH FAIRLY WIDESPREAD SHRA/TSRA. SPC DAY 3 OUTLOOK IS
PEGGING PARTS OF CWA FOR SLT RISK OF SVR STORMS...WHICH IS
UNCOMMON TO BE MENTIONED THAT FAR OUT. HOPEFUL THAT CLOUDS AND
SOME MORNING PRECIP WILL KEEP INSTABILITY UNDER CONTROL HOWEVER
WITH COOLER MID LEVEL TEMPS...WILL NOT TAKE MUCH HEATING TO GET
THINGS GOING. MAIN THREATS WOULD BE DAMAGING WIND AND LIGHTNING
WITH SOME HAIL UP TO 1.5 INCHES POSSIBLE.

AFTER FROPA SHOULD REMAIN QUIET WITH NEAR NORMAL DAYTIME TEMPS
AND COOL NIGHTTIME TEMPS UNTIL MON/TUE WHEN ANOTHER SHORT WAVE
PASSING THROUGH THE MIDWEST IN MDTLY STRONG WESTERLIES WILL SWEEP
ANOTHER FRONT INTO THE AREA. ONLY HAVE SLT CHC TO CHC POPS SO FAR
AS AMPLITUDE OF THIS WAVE MUCH SMALLER THAN UPCOMING ONE FOR THIS
WEEKEND. VERY GOOD AGREEMENT BETWEEN 00Z GFS AND 00Z ECMWF AND
THEIR ENSEMBLE MEANS SO OVERALL FCST CONFIDENCE IS FAIRLY HIGH.
MODELS ALSO NOT INDICATING ANY POTENTIAL FOR SIGNIFICANT TROPICAL
ACTIVITY IN THE ATLANTIC.

SNELSON

AVIATION...
12Z UPDATE...
VFR FOR THE METRO TAFS THIS MORNING...MVFR TO IFR AT OTHER SITES.
STILL POSSIBLE THE METRO TAFS COULD SEE BRIEF MVFR FOG THIS
MORNING. WINDS AT ATL HAVE SHIFTED TO SE IN RESPONSE TO SURFACE
TROUGH...EXPECT THEM TO SHIFT BACK SW BY 14Z. HAVE INTRODUCED
TEMPO TSRA STARTING 17-18Z...THIS WILL HAVE TO BE REFINED WITH
LATER AMDS. GUIDANCE INDICATING S TO SSE WINDS BRIEFLY THIS
EVENING BUT HAVE KEPT WINDS SW FOR NOW. INCREASING MOISTURE FRIDAY
MORNING WILL LEAD TO LOWERING CIGS...HAVE KEPT CONDITIONS MVFR FOR
NOW. ALSO INTRODUCED PROB30 AT ATL STARTING 12Z FOR TSRA.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM ON WINDS ESPECIALLY THIS MORNING.
MEDIUM ON TIMING OF CONVECTION....
LOW ON POTENTIAL IFR CONDITIONS FRIDAY MORNING.
HIGH ON ALL OTHER ELEMENTS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          90  69  87  68 /  40  40  60  50
ATLANTA         90  70  85  69 /  40  40  60  50
BLAIRSVILLE     83  63  81  63 /  40  40  70  50
CARTERSVILLE    90  67  85  65 /  40  40  70  50
COLUMBUS        91  72  88  72 /  50  40  60  50
GAINESVILLE     89  69  85  68 /  40  40  70  50
MACON           92  71  90  72 /  50  40  60  50
ROME            91  69  88  66 /  40  40  70  50
PEACHTREE CITY  89  68  87  68 /  50  40  60  50
VIDALIA         91  74  90  73 /  50  40  60  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BDL
LONG TERM....01
AVIATION...BDL
Hazardous weather outlook, Aug 9, 5:50 AM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 AM EDT THU AUG 9 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
550 AM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS AND SCATTERED THUNDERSTORMS ARE
EXPECTED OVER CENTRAL GEORGIA THIS AFTERNOON AND EVENING. ISOLATED
THUNDERSTORMS ARE POSSIBLE OVER NORTH GEORGIA.

.SYNOPSIS...
A WEAK UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE TOWARD THE STATE
LATE TODAY. DEEP MOISTURE AND LIFT AHEAD OF THE LOW PRESSURE
SYSTEM WILL ALLOW THUNDERSTORMS TO DEVELOP OVER MUCH OF THE AREA
THIS AFTERNOON AND EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY THUNDERSTORM THAT DEVELOPS WILL BE
FREQUENT LIGHTNING...WIND GUSTS TO 40 MPH AND LOCALLY HEAVY RAIN.
THE MOST LIKELY TIME FOR STORM DEVELOPMENT WILL BE BETWEEN NOON
AND 10 PM.

.DISCUSSION...
IN SPITE OF INCREASING CLOUD COVER TODAY...COOLER TEMPERATURES
ALOFT AND RICH LOW LEVEL MOISTURE WILL ALLOW INSTABILITY TO BECOME
FAIRLY HIGH THIS AFTERNOON. CAPE VALUES WILL REACH 1500 TO 2000
J/KG. VERTICAL WIND SHEAR WILL REMAIN WEAK SO ANY STORM THAT
DEVELOPS WILL REMAIN DISORGANIZED. HOWEVER...STORMS MAY STILL
BECOME BRIEFLY SEVERE...ESPECIALLY ACROSS WESTCENTRAL AND CENTRAL
GEORGIA. IN ADDITION...PRECIPITABLE WATER VALUES WILL BE HIGH
TODAY WITH VALUES AROUND 1.8 INCHES. STORMS WILL MOVE SLOWLY TODAY
AND SOME AREAS MAY RECEIVE 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD
OF TIME WHICH COULD RESULT IN MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
AS THE UPPER LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT
MOVE CLOSER TO THE STATE FRIDAY...SCATTERED THUNDERSTORMS ARE
EXPECTED OVER MUCH OF NORTH AND CENTRAL WITH SOME POSSIBLY SEVERE.
THE FRONT WILL MOVE OUT OF THE AREA SATURDAY NIGHT AND KEEP
CONDITIONS STABLE THROUGH MONDAY...AFTER WHICH ISOLATED TO
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 9, 11:21 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 AM EDT THU AUG 9 2012

GAZ030-041-091600-
1121 AM EDT THU AUG 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN POLK AND
HARALSON COUNTIES UNTIL NOON EDT...

AT 1118 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF TALLAPOOSA...MOVING
NORTHEAST AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS POLK AND HARALSON COUNTIES...INCLUDING AREAS
AROUND TALLAPOOSA...ESOM HILL...BUCHANAN...ETNA...EUBANK LAKE...
ANTIOCH...FISH CREEK...CEDARTOWN AND FELTON. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3407 8539 3408 8518 3394 8505 3391 8505
      3390 8503 3384 8504 3371 8517 3366 8534
      3370 8536 3401 8542
TIME...MOT...LOC 1520Z 232DEG 15KT 3379 8538
Special weather statement, Aug 9, 11:32 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1132 AM EDT THU AUG 9 2012

GAZ019-091600-
1132 AM EDT THU AUG 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN FLOYD
COUNTY UNTIL NOON EDT...

AT 1130 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CAVE SPRING...MOVING NORTHEAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS FLOYD COUNTY...INCLUDING AREAS AROUND CAVE
SPRING...LINDALE...ROME...COOSA AND ARMUCHEE. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3445 8513 3419 8504 3412 8505 3409 8516
      3410 8516 3410 8525 3408 8526 3408 8542
      3409 8543 3422 8546
TIME...MOT...LOC 1532Z 238DEG 18KT 3411 8541

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:30 PM EDTSpecial Weather StatementFFCDeKalb30 min
Aug 8, 8:31 PM EDTSpecial Weather StatementFFCChattooga29 min
Aug 9, 11:21 AM EDTSpecial Weather StatementFFCHaralson, Polk39 min
Aug 9, 11:59 AM EDTSpecial Weather StatementFFCChattooga, Floyd46 min
Aug 9, 12:00 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk30 min
Aug 9, 12:23 PM EDTSpecial Weather StatementFFCBartow37 min
Aug 9, 12:34 PM EDTSpecial Weather StatementFFCChattooga, Walker26 min
Aug 9, 1:00 PM EDTSpecial Weather StatementFFCBartow, Catoosa, Dade, Gordon, Murray, Walker and 1 more30 min
Aug 9, 1:03 PM EDTSpecial Weather StatementFFCGilmer27 min
Aug 9, 1:04 PM EDTSpecial Weather StatementFFCHeard26 min
Aug 9, 1:09 PM EDTSpecial Weather StatementFFCWilkinson36 min
Aug 9, 1:24 PM EDTSpecial Weather StatementFFCFannin, Gilmer36 min
Aug 9, 1:41 PM EDTSpecial Weather StatementFFCCarroll, Heard34 min
Aug 9, 1:46 PM EDTSpecial Weather StatementFFCLaurens, Montgomery, Treutlen, Wilkinson29 min
Aug 9, 1:58 PM EDTSpecial Weather StatementFFCPickens32 min
Aug 9, 2:22 PM EDTSpecial Weather StatementFFCJohnson, Montgomery, Treutlen, Wilkinson23 min
Aug 9, 2:25 PM EDTSpecial Weather StatementFFCCoweta, Fayette35 min
Aug 9, 2:27 PM EDTSpecial Weather StatementFFCHeard, Troup33 min
Aug 9, 2:43 PM EDTSpecial Weather StatementFFCCoweta32 min
Aug 9, 2:52 PM EDTSpecial Weather StatementFFCClayton23 min
Aug 9, 2:58 PM EDTSpecial Weather StatementFFCHeard, Troup17 min
Aug 9, 3:00 PM EDTSpecial Weather StatementFFCBanks, Dawson, Hall, Lumpkin30 min
Aug 9, 3:13 PM EDTSpecial Weather StatementFFCPike, Spalding32 min
Aug 9, 3:14 PM EDTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Meriwether, Troup31 min
Aug 9, 3:19 PM EDTSpecial Weather StatementFFCDooly, Macon, Schley, Sumter26 min
Aug 9, 3:29 PM EDTSpecial Weather StatementFFCPutnam31 min
Aug 9, 3:33 PM EDTSpecial Weather StatementFFCBanks, Hall, Lumpkin, Towns, Union, White27 min
Aug 9, 3:42 PM EDTSpecial Weather StatementFFCSpalding33 min
Aug 9, 3:48 PM EDTSpecial Weather StatementFFCBleckley, Houston, Macon, Pulaski27 min
Aug 9, 3:52 PM EDTSevere Thunderstorm WarningFFCBleckley, Pulaski38 min
Aug 9, 4:09 PM EDTSpecial Weather StatementFFCJasper36 min
Aug 9, 4:10 PM EDTSpecial Weather StatementFFCGwinnett35 min
Aug 9, 4:12 PM EDTSpecial Weather StatementFFCDodge33 min
Aug 9, 4:16 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs29 min
Aug 9, 4:34 PM EDTSpecial Weather StatementFFCBarrow, Dawson, Forsyth, Gwinnett, Hall, Walton26 min
Aug 9, 4:38 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Laurens, Twiggs, Wilkinson37 min
Aug 9, 4:47 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler28 min
Aug 9, 5:05 PM EDTSpecial Weather StatementFFCBaldwin, Emanuel, Johnson, Jones, Laurens, Montgomery and 6 more55 min
Aug 9, 5:08 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes37 min
Aug 9, 5:31 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Monroe44 min
Aug 9, 6:04 PM EDTSpecial Weather StatementFFCJones86 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.